Alert archive / New York / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Albany, NY

July 29, 2019Dutchess County, New York

NWS Albany, NY issued this flash flood warning at Jul 29, 2019, 4:14 PM EDT for Dutchess County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2019, 4:14 PM EDT (20:14 UTC)
Expired
Jul 29, 2019, 7:15 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Dutchess County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WGUS51 KALY 292014
FFWALY
NYC027-292315-
/O.NEW.KALY.FF.W.0003.190729T2014Z-190729T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
414 PM EDT Mon Jul 29 2019

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Central Dutchess County in east central New York...

* Until 715 PM EDT.

* At 413 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Rhinebeck, Hyde Park, Amenia, Millbrook, Dover Plains,
  Stanfordville, Staatsburg, Smithfield, Ellerslie, Salt Point,
  Norrie Heights, Lithgow, Rhinecliff, Dewitt Mills, Millbrook
  Heights, South Amenia, Shunpike, Pleasant Plains, Bangall and Bains
  Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4178 7395 4185 7395 4186 7394 4187 7394
      4190 7396 4194 7395 4188 7350 4172 7353

$$

DBT
2 follow-up statements
962 
WGUS71 KALY 292111
FFSALY

Flash Flood Statement
National Weather Service Albany NY
511 PM EDT Mon Jul 29 2019

NYC027-292315-
/O.CON.KALY.FF.W.0003.000000T0000Z-190729T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
511 PM EDT Mon Jul 29 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
CENTRAL DUTCHESS COUNTY...

At 509 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Two to four inches of rain have fallen 
in the last two hours.

Some locations that will experience flooding include...
Rhinebeck, Hyde Park, Amenia, Millbrook, Dover Plains, Stanfordville,
Staatsburg, Smithfield, Ellerslie, Salt Point, Norrie Heights,
Lithgow, Rhinecliff, Dewitt Mills, Millbrook Heights, South Amenia,
Shunpike, Pleasant Plains, Bangall and Bains Corner.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4178 7395 4185 7395 4186 7394 4187 7394
      4190 7396 4194 7395 4188 7350 4172 7353

$$

DBT
034 
WGUS71 KALY 292306
FFSALY

Flash Flood Statement
National Weather Service Albany NY
706 PM EDT Mon Jul 29 2019

NYC027-292315-
/O.EXP.KALY.FF.W.0003.000000T0000Z-190729T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
706 PM EDT Mon Jul 29 2019

...THE FLASH FLOOD WARNING FOR CENTRAL DUTCHESS COUNTY WILL EXPIRE AT
715 PM EDT...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. Please pass along any information about road closures or 
flooding to the National Weather Service at Albany.

LAT...LON 4178 7395 4185 7395 4186 7394 4187 7394
      4190 7396 4194 7395 4188 7350 4172 7353

$$

Frugis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 1:58 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 29, 1:58 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
158 PM EDT Mon Jul 29 2019

.SYNOPSIS...
Very warm and humid conditions will continue into midweek. A few
afternoon showers and thunderstorms are possible through Tuesday.
Rainfall should be more widespread on Wednesday as a cold front
moves through. It will turn milder and drier by the end of the
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 157 PM EDT...Diurnal cumulus continues to expand in
coverage and grow in height early this afternoon. It's a hot and
humid day, with valley temps approaching 90 degrees and
dewpoints well into the 60s. As a result, SPC mesoscale analysis
showing MLCAPE values of 1500-2000 J/kg (SBCAPEs of 2-3 J/kg as
well). In addition, steep low level lapse rates are allowing
for DCAPE values to exceed 1000 J/kg as well. 12z ALY sounding
is not showing much capping, but plenty of dry air above 700 mb.
Winds aloft are fairly weak and SPC mesoanalysis shows little
shear/helicity in place.

Although there is little forcing in place today, a few isolated
showers are starting to develop thanks to differential heating
within the higher terrain. 3km HRRR and NAMNest show isolated to
scattered convection is expected for the rest of the afternoon
and into the evening. Cannot rule out a few of these may reach
severe levels due to the abundant instability in place, although
they should be relatively short-lived and won't organize much
due to the absence of higher shear and stronger forcing.

High temps look to reach the upper 80s to low 90s for valley
areas today. Heat index values will probably exceed 90 degrees
for valley areas and a brief period of heat index values
reaching mid 90s could occur within the mid Hudson Valley this
afternoon as well. Anyone spending time outdoors should taken
proper precautions to avoid heat-related illness.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Any thunderstorm activity will end this evening and upper energy
with a stronger cold front will make its slow approach Tuesday
into Wednesday. Tuesday looks like there will be enough sunshine
and mixing to get back into the upper 80s to lower 90s but a pre
frontal surface trough and lake breeze convergence should
initiate storms in western areas Tuesday afternoon that will
track through much of eastern NY before losing low level
convergence support into western New England.

Sources of guidance suggest midlevel lapse rates could get a
little steeper and the convergence associated with the pre
frontal trough could result in some strong to maybe some
isolated severe storms with strong winds. Locally heavy rain is
always a threat, too. The Storm Prediction Center has put
our region in a marginal risk for severe thunderstorms. Storms
decrease in coverage through Tuesday night.

Temperatures and dew points will be a little higher
Tuesday, which could result in heat indices in the mid 90s for
the mid Hudson Valley and NW CT. If confidence increases, a heat
advisory may be needed Tuesday.

The axis of deepest moisture and best instability shifts to
eastern NY and western New England Wednesday. There could be
quite a bit of convective debris cloudiness over our region
through the day before new showers and thunderstorms form over
eastern NY Wednesday afternoon. There is an increasing
consensus in sources of guidance/ensembles that the low level
wind shift and beginning of some cooling at the boundary layer
could reach eastern NY by midday or early afternoon. This would
suggest the best coverage of showers and storms from the
eastern Catskills to mid Hudson Valley, NW CT and Berkshires.

The more widespread cloud cover and the onset of the boundary
layer cooling and wind shift through the day Wednesday suggests
that max temperatures will be in the 70s to lower 80s. Any
showers and storms will end Wednesday night with more slow and
steady low level drying and cooling through the night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Guidance suggests that the extended forecast period should remain
mostly dry for much of the region, with locations south of I-90
seeing the best chance for some rain showers over the weekend.

Confidence is pretty high that a surface cold front should be to the
east of the region by Thursday afternoon due to trends over the past
couple days suggesting a slightly more progressive front. This will
leave the region in a seasonable air mass with mostly sunny skies on
Thursday. High pressure over the Great Lakes region will continue to
creep eastward across our region on Friday, providing continued dry
weather with seasonable temperatures.

Forecast confidence begins to deteriorate as we head into the
weekend due to a wide variety of deterministic and ensemble
solutions. Some guidance suggests deamplified zonal flow with weak
surface high pressure keeping hold over the region, while other
guidance wants to slightly amplify the upper flow pattern across the
region. The more zonal solution subdues the Mid Atlantic moisture to
our south, and keeps much of the region dry. This signal has been
advertised more than other solutions, therefore only slight chance
PoPs are warranted over the Mid Hudson Valley for the weekend, while
keeping out chances for rain elsewhere. Temperatures will slowly
increase as we head through the weekend. Highs will climb into the
upper 70s (terrain) to upper 80s, with overnight lows in the mid 50s
to mid 60s. Broad high pressure looks to win out at least for a
brief period early next week, so conditions could be mostly dry to
begin the work week.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Isolated showers and thunderstorms will develop through the
afternoon today. Coverage will not be widespread enough to
include at any of the TAF sites, however a brief period of MVFR
conditions in a stray storm cannot be ruled out through 00z.
Skies will then be mainly clear overnight with patchy light fog
and MVFR vsbys possible at GFL and PSF after 06z. Scattered cu
will develop Tuesday morning, then scattered showers and
thunderstorms will develop once again during the afternoon as a
cold front approaches slowly from the west. Winds will be from
the southwest at 5 to 10 kts this afternoon, light and variable
tonight, and from the southwest at 5 to 15 kts Tuesday.

Outlook...

Tuesday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Wednesday: Moderate Operational Impact. Likely SHRA...TSRA.
Wednesday Night: Low Operational Impact. Isolated SHRA.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Very warm and humid conditions will continue into midweek. A few
afternoon showers and thunderstorms are possible through Tuesday.
Rainfall should be more widespread on Wednesday as a cold front
moves through. It will turn milder and drier by the end of the
week.

RH values will exceed 45 percent through the period with near
100 percent at night. Winds will be southwest at 15 mph or less
through Tuesday.

&&

.HYDROLOGY...
Isolated to scattered thunderstorms will produce very localized
heavy rain this afternoon and evening. Scattered to numerous
thunderstorms are expected Tuesday mainly west of the Hudson
Valley and Wednesday areawide. Locally heavy rainfall is
possible as PWAT values increase to 1.50 to 2.00 inches along
with potential of training thunderstorms.

Please visit our Advanced Hydrologic Prediction Service /AHPS/
web page for specific area rivers and lakes observations and
forecasts.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...MSE/Frugis/NAS
SHORT TERM...NAS
LONG TERM...Cebulko
AVIATION...Cebulko/MSE
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Jul 29, 3:46 PM EDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
346 PM EDT Mon Jul 29 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047-048-051-054-058-061-063-
066-082>084-VTZ013>015-301100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-Western Albany-
Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster-
Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
346 PM EDT Mon Jul 29 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, all of east central New York except for the
mid Hudson Valley and Capital Region, and southern Vermont.

.DAY ONE...Tonight.

There is a slight to low chance of a thunderstorm through this
evening. Any thunderstorm will be capable of producing gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Tuesday through Wednesday.
Thunderstorms will be capable of producing very heavy rainfall, which
may lead to flooding of urban, low lying and poor drainage areas. In
addition, thunderstorms on Tuesday may produce gusty winds, with the
best chance of damaging winds across the Adirondacks and Mohawk
Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Tuesday.

NYZ049-050-052-053-059-060-064-065-301100-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-
346 PM EDT Mon Jul 29 2019

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

This Hazardous Weather Outlook is for the Capital Region and mid
Hudson Valley of east central New York.

.DAY ONE...Tonight.

There is a chance of a thunderstorm through this evening. Any
thunderstorm will be capable of producing gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a chance of thunderstorms Tuesday through Wednesday.
Thunderstorms will be capable of producing very heavy rainfall, which
may lead to flooding of urban, low lying and poor drainage areas. In
addition, thunderstorms will also be capable of producing gusty
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 29, 2:49 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albany NY
249 PM EDT Mon Jul 29 2019

NYZ059>061-291930-
Eastern Columbia-Eastern Greene-Western Columbia-
249 PM EDT Mon Jul 29 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLUMBIA AND
NORTHEASTERN GREENE COUNTIES...

At 248 PM EDT, a strong thunderstorm was located over New Baltimore,
or 10 miles northwest of Chatham, moving southeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Valatie and Kinderhook around 305 PM EDT.
  Chatham around 325 PM EDT.
  Philmont around 330 PM EDT.

Other locations impacted by this storm include Niverville, Stuyvesant
Falls, Chatham Center, Stuyvesant, Columbiaville, Omi, West
Coxsackie, Rossman, Otter Hook and Valatie Colony.
This includes Interstate 87 near exit 21B.

Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4225 7365 4238 7385 4246 7381 4247 7373
      4245 7354
TIME...MOT...LOC 1848Z 297DEG 15KT 4242 7379

JPV
Special weather statement, Jul 29, 2:50 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
250 PM EDT Mon Jul 29 2019

NYZ065-066-291930-
Eastern Dutchess-Western Dutchess-
250 PM EDT Mon Jul 29 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUTCHESS COUNTY...

At 250 PM EDT, a strong thunderstorm was located over Millbrook, or
13 miles northeast of Poughkeepsie, moving east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Amenia around 320 PM EDT.
  Dover Plains around 325 PM EDT.

Other locations impacted by this storm include Littlerest, Oniontown,
Lithgow, Millbrook Heights, South Amenia, South Millbrook, Shunpike,
Willow Brook, Bains Corner and Washington Hollow.

Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.

LAT...LON 4175 7378 4188 7375 4186 7352 4167 7353
TIME...MOT...LOC 1850Z 286DEG 12KT 4180 7371

JPV
Special weather statement, Jul 29, 3:33 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Albany NY
333 PM EDT Mon Jul 29 2019

NYZ065-066-292015-
Eastern Dutchess-Western Dutchess-
333 PM EDT Mon Jul 29 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUTCHESS COUNTY...

At 333 PM EDT, a strong thunderstorm was located over Stanfordville,
or 12 miles southeast of Rhinebeck, moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Amenia, Millbrook, Dover Plains, Stanfordville, Littlerest, Salt
Point, Oniontown, Lithgow, Millbrook Heights, South Amenia, South
Millbrook, Shunpike, Willow Brook, Bangall, Bains Corner, Leedsville,
Washington Hollow, Mabbettsville, Hibernia and Wassaic.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4177 7380 4188 7379 4188 7350 4169 7352
TIME...MOT...LOC 1933Z 277DEG 17KT 4183 7370

CS
Special weather statement, Jul 29, 4:01 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Albany NY
401 PM EDT Mon Jul 29 2019

NYZ064-065-292030-
Western Dutchess-Eastern Ulster-
401 PM EDT Mon Jul 29 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ULSTER AND WEST
CENTRAL DUTCHESS COUNTIES...

At 401 PM EDT, a strong thunderstorm was located over Staatsburg, or
near Rhinebeck, moving east at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Port Ewen, Staatsburg, Esopus, Ellerslie, Norrie Heights, Union
Center, Wilbur, Wurtemburg, Netherwood, Dewitt Mills, Pleasant
Plains, Connelly, Clinton Hollow, Saint Remy and Eddyville.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4182 7403 4191 7404 4193 7379 4179 7382
TIME...MOT...LOC 2001Z 279DEG 14KT 4187 7390

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:49 PM EDTSpecial Weather StatementALYColumbia41 min
Jul 29, 2:50 PM EDTSpecial Weather StatementALYDutchess40 min
Jul 29, 3:33 PM EDTSpecial Weather StatementALYDutchess42 min
Jul 29, 3:34 PM EDTHeat AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more28 hr
Jul 29, 3:41 PM EDTSevere Thunderstorm WarningALYDutchess64 min
Jul 29, 3:47 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Jul 29, 4:01 PM EDTSpecial Weather StatementALYDutchess29 min
Jul 29, 4:22 PM EDTSevere Thunderstorm WarningALYDutchess53 min
Jul 29, 4:40 PM EDTSpecial Weather StatementALYUlster35 min
Jul 29, 4:43 PM EDTSevere Thunderstorm WarningALYUlster19 min
Jul 29, 4:44 PM EDTSevere Thunderstorm WarningALYDutchess61 min
Jul 29, 5:12 PM EDTSevere Thunderstorm WarningALYDutchess33 min
Jul 29, 5:41 PM EDTSpecial Weather StatementALYUlster34 min
Jul 29, 5:43 PM EDTSpecial Weather StatementALYOtsego47 min
Jul 29, 5:47 PM EDTSpecial Weather StatementALYDutchess28 min
Jul 29, 5:51 PM EDTSevere Thunderstorm WarningALYHerkimer35 min
Jul 29, 5:55 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster35 min
Jul 29, 6:14 PM EDTAreal Flood AdvisoryALYUlster85 min
Jul 29, 6:28 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster47 min
Jul 29, 6:53 PM EDTSpecial Weather StatementALYGreene22 min
Jul 29, 6:56 PM EDTAreal Flood AdvisoryALYDutchess, Ulster2 hr
Jul 29, 7:30 PM EDTSpecial Weather StatementALYAlbany45 min
Jul 29, 7:56 PM EDTSevere Thunderstorm WarningALYAlbany49 min

Nearby

Flash Flood Warnings in New York, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.